# SDR 0002352292

- Difficulty date: June 5, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N292US
- Make and model: Boeing 727251
- Aircraft serial: 21503
- Aircraft time: 56,189 hours, 36,462 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H CHECK FOUND CRACK IN THE VERTICAL STABILIZER ON THE NR 2 RIB AT THE NR 3 STRINGER RT.  REPAIRED PER EA 22-175178.
